NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I had pain in my lower back after taking an anti malarial drug and since then my kidney function is impaired. I urinate too often. Please what could be the cause and any possible remedy. I don't have family history of diabetes. Thanks for caring. "

    User Avatar
    A 20 years year old male asked:
    a year ago
    I had pain in my lower back after taking an anti malarial drug and since then my kidney function is impaired. I urinate too often. Please what could be the cause and any possible remedy. I don't have family history of diabetes. Thanks for caring.
    Dr. Abadat B answered:
    a year ago
    hello, how do you know your kidney function is impaired, did you do renal function test, how many times did you urinate, I would advise you do renal function test, random blood sugar before you could, also, no antimalaria has been implicated to cause back ache, please see your doctor immediately, take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app